# SDR CALA2023010400029

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Frms 58-60 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAMES 58-60, S42L CORRODED AFT CARGO STRINGER REMOVED, FOUND OUT OF LIMI TS AREA WERE NO REPAIR ALLOWED.  INSTALLED A NEW STRINGER IAW SRM 51-42-11.
